MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, 63B, SPINALPAK/ORTHOPAK

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, 63B, SPINALPAK/ORTHOPAK
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Burn(s) (1757); Pain (1994); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales representative that the patient that she experienced skin irritation and pain while using the 63b electrodes.Later, the patient indicated that it felt like burning sensation in neck with excruciating pain, sensitive touch and discoloration.The patient went to urgent care and was prescribed mometasone furoate cream and hydroxyzine hcl 25mg tabs.No further consequences are reported.The 63b electrodes were not returned for further evaluation.
 
Additional Manufacturer Narrative
The device was not returned to highridge medical for evaluation, therefore no product evaluation has been conducted.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODES, 63B, SPINALPAK/ORTHOPAK
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21394320
Report Number0002242816-2025-00029
Device Sequence Number8273621
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-22
Device Lot Number433701
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic